Advanced Search
MyIDEAS: Login to save this paper or follow this series

A comparison of the Sherali-Adams, Lov´asz-Schrijver and Lasserre relaxations for 0-1 programming


Author Info

  • Laurent, M.

    (Tilburg University)

Registered author(s):


    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Economists Online Support)
    Download Restriction: no

    Bibliographic Info

    Paper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-3959833.

    as in new window
    Date of creation: 2003
    Date of revision:
    Publication status: Published in Mathematics of Operations Research (2003) v.28, p.470-496
    Handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-3959833

    Contact details of provider:
    Web page:

    Related research



    No references listed on IDEAS
    You can help add them by filling out this form.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Jean Lasserre & Tung Thanh, 2012. "A “joint + marginal” heuristic for 0/1 programs," Journal of Global Optimization, Springer, Springer, vol. 54(4), pages 729-744, December.
    2. Li, Xiaobo & Natarajan, Karthik & Teo, Chung-Piaw & Zheng, Zhichao, 2014. "Distributionally robust mixed integer linear programs: Persistency models with applications," European Journal of Operational Research, Elsevier, Elsevier, vol. 233(3), pages 459-473.
    3. Evrim Dalkiran & Hanif Sherali, 2013. "Theoretical filtering of RLT bound-factor constraints for solving polynomial programming problems to global optimality," Journal of Global Optimization, Springer, Springer, vol. 57(4), pages 1147-1172, December.
    4. de Klerk, Etienne & -Nagy, Marianna E. & Sotirov, Renata & Truetsch, Uwe, 2014. "Symmetry in RLT-type relaxations for the quadratic assignment and standard quadratic optimization problems," European Journal of Operational Research, Elsevier, Elsevier, vol. 233(3), pages 488-499.
    5. Myoung-Ju Park & Sung-Pil Hong, 2013. "Handelman rank of zero-diagonal quadratic programs over a hypercube and its applications," Journal of Global Optimization, Springer, Springer, vol. 56(2), pages 727-736, June.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-3959833. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.